Hmmm. Ok that makes me question now if primary is a worse scenario then secondary.
My Dr told me that male erection is a great part mental. Of course the fact that I did have low T was the initial reason but even after taking testosterone injections I was still not easily aroused. Enter clomid then to try to help balance estrogen levels. This is now my new Dr who is slightly shooting in the dark cause my blood work was not faxed to him as requested. So he had to take my word on the numbers but at the same time knew I was clearly low cause I had a script for testosterone.
In all of this not knowing exactly all the numbers he gave me a script for cialis and said it would make the erection happen and from there he thought I would need it no more cause my mental block would be gone. Well I had no need for this seeing my GF is 7000 miles away roughly but thought it could be quite handy to have this summer when I'm back with her. Not to mention she is 17 years younger then me so a little bonus help couldn't hurt:-))
Well I got curious this last weekend seeing I was waking with partial erections. Not fully hard but good part there. Had some concerns if I had other issues. So the Dr told me not to take the whole pill cause it was the very strongest and he did not believe I had any need for it. Just take a bit of the pill and I had several dosages available then. So it's what I did. Ohhhh my. That stuff works lol. Takes little to get me aroused again and now its Tuesday and I took that Saturday morning and I'm still waking with wood. I'm wondering now if its still in my system or as the Dr said it was a lot in my head after having the issue and one being embarrassed and two scared to even try when I was with my GF cause of it. I know it says 36 hours and I'm at 72 now and things seem to be like they used to be again. I don't know if it will stay or not but I know regardless what I think I'm going to take in July when I'm back with my GF lol :-)))
Okay, Scottie I saw your post on the other thread: looks like you're injecting weekly. I'd still like to know your original testosterone numbers.
Well, a comment: it could be psychological, especially in a relatively young guy like yourself. They do use PDE5 inhibitors to help with psychogenic erectile dysfunction for example:http://www.peaktestosterone.com/Psychogenic_Erectile_Dysfunction
You're going to have to do some experimenting though. It could be mostly psychological. Based on reading between the lines on your threads, I think you are pretty nervous and that is understandable. It's a lot of pressure and a lot of change. So this could definitely be playing a role, eh?
It is very common for younger guys to start using Viagra/Cialis as a "bedroom insurance" policy. And I'm sure there are guys on testosterone for the same reason. And, once you start, it's hard to wean yourself off of these things if you are indeed healthy.
However, the decrease or even loss of morning erections can be a sign of waning nitric oxide and testosterone, so, again, you are going to have to experiment and find out just where you are at. In the meantime, work on stress and cortisol reduction to see if that helps:http://www.peaktestosterone.com/Hdr_Cortisol
If you decide to stay on the PDE5 Inhibitors, get the dosage as low as possible. You can become resistant and dependent on them:http://www.peaktestosterone.com/Hdr_PDE5